MathSciNet Relay Station
MathSciNet bibliographic data
MR2228433 35L70 (35B25 35Q53)
Kulagin, D. A.; Omelʹyanov, G. A. Interaction of kinks for semilinear wave equations with a small parameter. Nonlinear Anal. 65 (2006), no. 2, 347–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement